metformin,glimiperide cause confusion,blurred vision, shortness of breath. Now I am on onglyza but I am having blurred vision again and breathing problems. are there any meds that may be different without these side effects?
Hi. I had problem on glyburide. Turned out I was allergic to it. I am on insulin. Learning to control my diet and using NPH in the background. Your Endocrinologist can be very helpful in finding something else. I would do so right away, if in your situation. Perhaps you are allergic as well. By the way, if you are on medications and faint, you need to see the doctor right away or go to the ER. Many things can cause that and it may have nothing to do with blood sugars. Be sure to stay hydrated with water, not artificial sweeteners.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Sep 2010 • 1 answer
Posted 9 Mar 2011 • 7 answers
Posted 31 Aug 2011 • 2 answers
Posted 16 Jan 2013 • 1 answer
Posted 11 Mar 2013 • 8 answers